# SDR SWAA2020092212033

- Difficulty date: August 26, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 74,940 hours, 44,603 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT CARGO TIEDOWN TRACK IS CRACKED IN THE SADDLE AT BS 767 RBL 13.84 WL 155.  REMOVED AND REPLACED AFT CARGO BAY RT CARGO TIEDOWN TRACK BS 747+8.5-BS 887 RBL 13.84 WL 155, IAW SRM 53-00-53-2R-3 PARA 4 STEPS C-P.
